Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 7, Pages 1031-1038
http://dx.doi.org/10.1155/IJMMS.2005.1031

Identities with derivations and automorphisms on semiprime rings

Department of Mathematics, Faculty of Education, University of Maribor, Koroška cesta 160, Maribor 2000, Slovenia

Received 31 May 2004; Revised 17 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joso Vukman, “Identities with derivations and automorphisms on semiprime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 7, pp. 1031-1038, 2005. https://doi.org/10.1155/IJMMS.2005.1031.